# SDR QXEA0201920

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 9,494 hours, 13,538 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - APERATURE HAS SCRATCHES ON V STAB UNDER PANEL 322GR.  REPAIRED IAW DHC-8 200 SRM 51-20-36, PAGE 2, SECTION A, PARAGRAPH 6.
